# SDR RRXA001692

- Difficulty date: January 11, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DENTS TO THE DOUBLER AND BRACKET ATTACH TO LONGERON AT THE AFT LOWER CARGO BILGE AT STA 1100 TO 1115 AND L33R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED INTERCOSTAL FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-21.
